MathSciNet Relay Station
MathSciNet bibliographic data
MR2420507 (2009b:15015) 15A15 (30C15 32A60)
Borcea, Julius; Brändén, Petter Applications of stable polynomials to mixed determinants: Johnson's conjectures, unimodality, and symmetrized Fischer products. Duke Math. J. 143 (2008), no. 2, 205–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement